# SDR DHL2003782003

- Difficulty date: March 20, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  COCKPIT AND MAIN ENTRY DOOR EMERGENCY LIGHT BATTERY INOPERATIVE. ILLUMINATION DROPS OFF IMMEDIATELY.2)  REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES OVER COCKPIT AND MAIN ENTRY DOOR. OPS CHECKED GOOD IAW M/M 33-50.
